Toronto police warn public after man dies of suspected fentanyllaced heroin overdose

0

Toronto police issued a public safety warning Thursday after a 28-year-old man died of an overdose from what is suspected to be heroin laced with fentanyl.

Police said the man used what is believed to be heroin in the Queen Street West and Bathurst Street area on Wednesday, when he suffered a fatal overdose.

READ MORE: Toronto hopes to learn from Vancouver in fight against growing fentanyl crisis

Investigators said they believed the drug was laced with fentanyl.

Police are warning anyone who uses or comes into contact with heroin to exercise “extreme caution.”

VIDEO: Toronto police officer discusses the problem of fentanyl overdosing

Members of the public are also being asked to call police immediately if any potentially dangerous items related to the drug are located in parks or public areas.

Anyone with information is asked to contact police at 416-808-1400 or Crime Stoppers anonymously at 416-222-TIPS (8477).

Share.